Advanced

A new kind of two-parameter deformation of Heisenberg and parabose algebras and related deformed derivative

Jing, Sicong and Silvestrov, Sergei LU (2005) In Journal of Physics A: Mathematical and General 38(8). p.1711-1721
Abstract
We propose a new kind of two-parameter (p, q)-deformed Heisenberg and parabose algebra, which reduces to the Heisenberg algebra for the p = 1 case and to parabose algebra for q = -1 case. Corresponding to the two-parameter deformed oscillator, we also introduce a new kind of (p, q)-deformed derivative which relates to the ordinary derivative and q-deformed derivative in an explicit manner. We study the structure of Fock-like space of the new (p, q)-deformed oscillators and derive a formal solution for the eigenvalue equation of the Hamiltonian.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Physics A: Mathematical and General
volume
38
issue
8
pages
1711 - 1721
publisher
IOP Publishing
external identifiers
  • wos:000227880600010
  • scopus:14544269901
ISSN
0305-4470
DOI
10.1088/0305-4470/38/8/008
language
English
LU publication?
yes
id
e22254e4-51bd-4693-ad5c-dcc869b7efd7 (old id 247929)
date added to LUP
2007-08-03 10:56:56
date last changed
2017-01-01 07:05:21
@article{e22254e4-51bd-4693-ad5c-dcc869b7efd7,
  abstract     = {We propose a new kind of two-parameter (p, q)-deformed Heisenberg and parabose algebra, which reduces to the Heisenberg algebra for the p = 1 case and to parabose algebra for q = -1 case. Corresponding to the two-parameter deformed oscillator, we also introduce a new kind of (p, q)-deformed derivative which relates to the ordinary derivative and q-deformed derivative in an explicit manner. We study the structure of Fock-like space of the new (p, q)-deformed oscillators and derive a formal solution for the eigenvalue equation of the Hamiltonian.},
  author       = {Jing, Sicong and Silvestrov, Sergei},
  issn         = {0305-4470},
  language     = {eng},
  number       = {8},
  pages        = {1711--1721},
  publisher    = {IOP Publishing},
  series       = {Journal of Physics A: Mathematical and General},
  title        = {A new kind of two-parameter deformation of Heisenberg and parabose algebras and related deformed derivative},
  url          = {http://dx.doi.org/10.1088/0305-4470/38/8/008},
  volume       = {38},
  year         = {2005},
}